Opuscula Math. 33, no. 1 (2013), 117-138
Boundary value problems for nonlinear fractional differential equations and inclusions with nonlocal and fractional integral boundary conditions
Abstract. This paper studies the boundary value problem of nonlinear fractional differential equations and inclusions of order \(q \in (1,2]\) with nonlocal and integral boundary conditions. Some new existence and uniqueness results are obtained by using fixed point theorems.
Keywords: fractional differential equations, fractional differential inclusions, nonlocal conditions, fractional integral boundary conditions, existence, contraction principle, nonlinear contraction.
Mathematics Subject Classification: 34A08, 26A33, 34A60.